... the sideeffects im having second thoughts... I have had some side effects already... headache,gas,odd dreams,wake often... Any imput would help... At this point I think im gonna stop... it seems to be helping the hand pain
Sorry you're having a rough time. According to drugs.com info on Limbrel 500, yes you could be displaying some of the side effects listed. But it is never a good idea to stop a medication without at least informing the doctor who prescribed it. Since it is helping your hand pain, perhaps he/she just needs to adjust your dosage. Regardless, the prescribing doctor, or at least his nursing staff, should be informed. Best of health to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 30 Jan 2012 • 1 answer
Posted 3 Oct 2016 • 0 answers
Posted 8 Apr 2017 • 2 answers
Posted 14 Sep 2017 • 1 answer